Tooth Discoloration D014075

Diseases [C] » Stomatognathic Diseases [C07] » Tooth Diseases » Tooth Discoloration

Description

Any change in the hue, color, or translucency of a tooth due to any cause. Restorative filling materials, drugs (both topical and systemic), pulpal necrosis, or hemorrhage may be responsible. (Jablonski, Dictionary of Dentistry, 1992, p253)   MeSH

Phase 4 Indicated Drugs (2)


Organization Involved with Phase 4 Indications (2)

Hierarchy Tree View

UMLS Data


YOU AGREE THAT THE INFORMATION PROVIDED ON THIS WEBSITE IS PROVIDED “AS IS”, WITHOUT ANY WARRANTY OF ANY KIND, EXPRESSED OR IMPLIED, INCLUDING WITHOUT LIMITATION WARRANTIES OF MERCHANTABILITY OR FITNESS FOR ANY PARTICULAR PURPOSE, OR NON-INFRINGEMENT OF ANY THIRD-PARTY PATENT, COPYRIGHT, OR ANY OTHER THIRD-PARTY RIGHT. IN NO EVENT SHALL THE CREATORS OF THE WEBSITE OR WASHINGTON UNIVERSITY BE LIABLE FOR ANY DIRECT, INDIRECT, SPECIAL, OR CONSEQUENTIAL DAMAGES ARISING OUT OF OR IN ANY WAY CONNECTED WITH THE WEBSITE, THE USE OF THE WEBSITE, OR THIS AGREEMENT, WHETHER IN BREACH OF CONTRACT, TORT OR OTHERWISE, EVEN IF SUCH PARTY IS ADVISED OF THE POSSIBILITY OF SUCH DAMAGES.